MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT SIMPLY ICONIC SBM IMP 3.7X3.0 PLAT 16MML; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT SIMPLY ICONIC SBM IMP 3.7X3.0 PLAT 16MML; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 673716NP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lack of stability during placement.

Brand Name
SIMPLY ICONIC SBM IMP 3.7X3.0 PLAT 16MML
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key24366632
Report Number3001617766-2026-005613
Device Sequence Number20162472
Product Code DZE
UDI-Device Identifier10841307125044
UDI-Public(01)10841307125044(10)15026425(17)300512
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number673716NP
Device Lot Number15026425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight190 KG